Siskiyou Room, Community Development and Engineering Building, 51 Winburn Way

Tuesday, March 12, 2024 * 5:30 – 7:30 p.m.

AGENDA

CALL TO ORDER: 5:30 p.m., Meeting held in person or join virtually via Zoom at https://zoom.us/j/99068600298?pwd=VDJ4a2ZLMzFkc0hxYUINNHVJVHBhdz09

- 1. Welcome & Agenda Review (5:30-5:35 p.m.)
- 2. Public Forum (5:35-5:40 p.m.)

Up to 5 minutes allotted for public comment.

3. Comments from Council Liaisons (5:40-5:45 p.m.)

Communications with or from Council about the work of the Subcommittee

- 4. Approval of Minutes (5:45-5:50 pm.)
- 5. Responsibilities of a Continuum of Care (. 5:50-6:30 p.m.)

Presentation, Melissa Markos, Jackson County CoC

- 6. Gathering Community Perspectives (6:25-7:20 p.m.)
 - a. Representation-Who will we gather input from?
 - b. Processes for outreach and engagement- how we could gather this information.
 - c. Demographics to gather
 - d. Who will prepare plans for which populations
 - e. Homework to prepare plans for each population
- 7. Debrief (7:20-7:30 p.m.)
 - a. Takeaways
 - b. Pluses and Minuses (What went well tonight? What do you wish were different?)
- 8. ADJOURNMENT: 7:30 PM

Next Meeting Dates: Wednesday, March 27 and Tuesday, April 9

In compliance with the Americans with Disabilities Act, if you need special assistance to participate in this meeting, please email linda.reid@ashland.or.us. Notification 72 hours prior to the meeting will enable the City to make reasonable arrangements to ensure accessibility to the meeting (28 CFR 35.102-35.104 ADA Title 1).





Homeless Services Masterplan Subcommittee **Meeting Agenda**

<u>Timeline</u>

Date	Meeting	Topics	Follow-up Tasks
2/28	Subcommittee	Understanding the players addressing	
		homelessness	
		Subcommittee Approach, Tasks, and	Share with HHSAC and
		Timeline	City Council
		Assignments to complete Service Inventory	Gather information
		Communications with HHSAC and City	Provide written
		Council	materials
2/29	HHSAC	Subcommittee Approach, Tasks, and Timeline	
3/5	City Council	Subcommittee Approach, Tasks, and	
		Timeline	
3/12	Subcommittee	The Responsibilities of a Continuum of Care	Gather additional
-,		(CoC)	information
		Determine which subpopulations to	Develop engagement
		engage in providing community	plans to be shared at
		perspectives and who will engage each	next mtg.
		population	
3/27	Subcommittee	Updates on Services Inventory and data	Continue to gather
		gathering	information
		Review engagement plans for each	Set up mechanisms
		subpopulation.	and promote
			opportunities
		Decide on questions for each	Prepare input/survey
		subpopulation.	tools
		Communications with HHSAC and City	Provide written
		Council	materials
3/28	HHSAC	Community Engagement plans	
4/1 or 4/2	City Council	Community Engagement plans	
4/9	Subcommittee	Updates on Community Engagement	Continue with process
		Review Services Inventory	Any additions
		Identify barriers to accessing services	
		Data presentation	Any clarifications





Homeless Services Masterplan Subcommittee **Meeting Agenda**

Date	Meeting	Topics	Follow-up Tasks
4/24	Subcommittee	Review public input highlights, and decide	Prepare findings
		who will prepare the findings	
		Review information on local CoC; discuss	
		strengths, weaknesses, and potential	
		opportunities	
5/7	Subcommittee	Presentation and discussion of community	
		perspectives, themes, and priorities	
5/22	Subcommittee	Review data and Services Inventory; assess	
		strengths, weaknesses, and potential	
		opportunities	
6/11	Subcommittee	Review draft report, including framework for	Finalize report
		money map. Suggest revisions.	
		Discuss format for reporting to HHSAC and	Prepare for reporting
		City Council	on HHSAC and Council
6/26	Subcommittee	Review final report	Final adjustments
		Confirm plans for reporting to HHSAC and	Final preparations
		City Council	
tba	HHSAC	Subcommittee Report	
tba	City Council	Subcommittee Report	

